# SDR AALA2018071329014

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,407 hours, 29,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT DOORS 1L, 1R, 2L, 2R WERE INOPERATIVE.  RESET THE CIRCUIT BREAKER, ACCOMPLISHED TSM 24-60-00-810-810-A. OPS CHECKED GOOD.
